Please use this identifier to cite or link to this item:
Title: Towards a general correlation theorem
Authors: Gupta, Kishan Chand
Sarkar, Palash
Keywords: General correlation
Issue Date: 2005
Citation: IEEE Transactions on Information Theory, v.51, no.9, p.3297-3302
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Towards a general corelation theorem.pdf260.24 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.